# SDR REXA2012060500821

- Difficulty date: June 5, 2012
- Submitted: June 18, 2012
- Operation: Air carrier
- Aircraft: N8794B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7794
- Aircraft time: 20,827 hours, 18,190 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Condition: Inoperative
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT THRUST REVERSER WILL NOT STOW.  REMOVED AND REPLACED LT THRUST REVERSER STOW SWITCH IAW AMM 78-37-01. OPS CHECKS GOOD.
